# SDR QXEA9801781

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: Failed
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

YLW- SMOKE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL, ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PLACED THE SMOKE DETECTOR ON MEL 225864.
